MathSciNet Relay Station
MathSciNet bibliographic data
MR1973056 (2004h:58027) 58H05 (17B37 17B99 22A22 53D17)
Crainic, Marius; Fernandes, Rui Loja Integrability of Lie brackets. Ann. of Math. (2) 157 (2003), no. 2, 575–620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement